# SDR ASAA2021070235236

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,514 hours, 16,140 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180V2H
- Condition: Inoperative
- Location: Hf Comms
- Part time: 37,119 hours, 10,943 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #1 INOP- FAILED ENROUTE. GROUNDED - YES. REPLACED THE #1 HF TRANSCEIVER PER B737-800 AMM 23-11-21/401. OP-CHECKS GOOD.
